alexa ON THE k -NULLITY FOLIATIONS IN FINSLER GEOMETRY
Mathematics

Mathematics

Journal of Generalized Lie Theory and Applications

Author(s): B BIDABAD, M RAFIERAD

Abstract Share this page

Here, a Finsler manifold (M,F) is considered with cor-responding curvature tensor, regarded as 2-forms on the bundle of non-zero tangent vectors. Certain subspaces of the tangent spaces of M determined by the curvature are introduced and calledk-nullity foliations of the curvature operator. It is shown that if the dimension of foliation is constant, then the distribution is involutiveand each maximal integral manifold is totally geodesic. Character-ization of the k-nullity foliation is given, as well as some resultsconcerning constancy of the flag curvature, and completeness oftheir integral manifolds, providing completeness of (M,F). Theintroducedk-nullity space is a natural extension of nullity spacein Riemannian geometry, introduced by Chern and Kuiper and en-larged to Finsler setting by Akbar-Zadeh and contains it as a specialcase.

 

  • To read the full article Visit
  • Open Access
This article was published in Bulletin of the Iranian Mathematical Society Vol. 37 No. 4, pp 1-18. and referenced in Journal of Generalized Lie Theory and Applications

Relevant Expert PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords